# SDR HALA2019091400375

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 25,413 hours, 3,868 cycles
- System (JASC): 7400 · Ignition System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS - ENGINE 1 START ECAM MSG IGN A FAULT.
